# SDR AALA202512032424

- Difficulty date: November 29, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 27,635 hours, 10,965 cycles
- Engine: Iae V2533A5
- Engine time: 73,602 hours, 33,751 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bleed Valve
- Part number: EB101729C
- Condition: Warning Message
- Location: Nr 1
- Component: Engine, Iae
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON FINAL APROACH INTO TPA DUE TO THE FLT CREW REPORTING THAT SHORTLY AFTER LEVEL OF AT FL 320, AN ENGINE 1 COMPRESSOR VANE FAULT ECAM MESSAGE DISPLAYED, SKYWISE SHOWED EEC CHANNEL B FAULT. THE FLT CREW FOLLOWED QRH, DISENGAGED AUTO THRUST & CONTINUED TO TPA. JUST PRIOR TO INITIATING DESCENT INTO TPA, A LT ENGINE FAIL MESSAGE DISPLAYED WHEN THRUST WENT TO IDLE,  FLT CREW SHUTDOWN LT ENG & LANDED SAFELY AT TPA WHERE IT TAXIED TO GATE UNDER ITS OWN POWER.  MX REPLACED ON #1 ENGINE: HPC STAGE 7 BLEED VLVS & SOLENOID VLVS FOR 7A, 7B, 7C, HPC STAGE 10 BLEED VLV & SOLENOID VLV.  A SAT OPS CHK ACCOMPLISHED.  NO ISSUES NOTED.
